Previous |  Up |  Next

Article

Title: Constructions of cell algebras (English)
Author: Haviar, Alfonz
Author: Monoszová, Gabriela
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 130
Issue: 1
Year: 2005
Pages: 89-100
Summary lang: English
.
Category: math
.
Summary: A construction of cell algebras is introduced and some of their properties are investigated. A particular case of this construction for lattices of nets is considered. (English)
Keyword: Plonka sum
Keyword: cell algebra
Keyword: prelattice
MSC: 06F99
MSC: 08A05
idZBL: Zbl 1111.08002
idMR: MR2128362
.
Date available: 2009-09-24T22:18:33Z
Last updated: 2015-11-01
Stable URL: http://hdl.handle.net/10338.dmlcz/134224
.
Reference: [1] S. Burris, H. P. Sankappanavar: A Course in Universal Algebra.Springer, New York, 1981. MR 0648287
Reference: [2] M. D. Gerhardts: Schrägverbände und Quasiordnungen.Math. Ann. 181 (1969), 65–73. Zbl 0175.01403, MR 0241328, 10.1007/BF01351180
Reference: [3] M. D. Gerhardts: Zerlegungshomomorphismen in Schrägverbänden.Arch. Math. 21 (1970), 116–122. Zbl 0199.32201, MR 0265231, 10.1007/BF01220889
Reference: [4] E. Graczyńska: On the sums of double systems of some universal algebras.Bull. de L’Acad. Polon. Sci. Math. Astronom. Phys. 23 (1975), 509–513. MR 0392752
Reference: [5] G. Grätzer: General Lattice Theory.Academic-Verlag, Berlin, 1978. MR 0504338
Reference: [6] A. Haviar: N-Schrägverbände und Quasiordungen.Matematický časopis 23 (1973), 240–248. MR 0327592
Reference: [7] T. Hecht: Constructions of non-commutative algebras.Lectures in Universal Algebra (eds. L. Szabó, A. Szendrei), North-Holland, Amsterdam (1986), 177–187. Zbl 0597.08011, MR 0860264
Reference: [8] J. Leech: Recent developments in the theory of skew lattices.Semigroup Forum 53 (1996), 7–24. Zbl 0844.06003, MR 1363525
Reference: [9] J. Plonka: On a method of construction of abstract algebras.Fund. Math. 61 (1967), 183–189. Zbl 0168.26701, MR 0225701
Reference: [10] J. Plonka: Representations of algebras from varieties defined by some regular identities with nullary opertion symbols.Algebra Universalis 33 (1995), 441–457. MR 1331910, 10.1007/BF01225467
Reference: [11] V. Slavík: On skew lattices I.Comment. Math. Univ. Carolin. 14 (1973), 73–85. MR 0319829
Reference: [12] V. Slavík: On skew lattices II.Comment. Math. Univ. Carolin. 14 (1973), 493–506. MR 0344169
Reference: [13] M. Yamada, N. Kimura: Note on idempotent semigroups II.Proc. Japan. Acad. 34 (1958), 110–112. MR 0098141, 10.3792/pja/1195524790
.

Files

Files Size Format View
MathBohem_130-2005-1_8.pdf 286.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo